# SDR 2000ZZZX208

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON NOSE COMPARTMENT DOOR (1103) ANGLE, INTERCOSTAL AND PLATE.
